# SDR DHL9980667C

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING T/E SECTION I/B AREA APPROX  STA XW 33 WEB HAS CRACK.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER PER SRM 51-1-8 AND INSTALLED PER SRM 57-2-0, 7 BY 2 N/R 773.
